# SDR 97ZZZX2512

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L2 Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR AND SUPPORT CORRODED AT L-2 SERVICE DOOR.  REPAIRED IAW BAC 727 SRM 51-20-1 AND SRM 51-30-2.
